# SDR SIMA20170514006

- Difficulty date: May 14, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 32,677 hours, 28,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROWS 1 - 7 ON FLOOR, 3AC BULKHEAD,  SERVICE DOOR HINGE, AND  RT FWD BELLY PANEL.  REMOVED AND REPLACED ALL EMERGENCY LIGHT CHARGERS AND BATTERIES IAW 33-700-19. OPS CHECKED GOOD.
